Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular heart beats which causes worries - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 591 Questions
hi am currently taking testoserone and adorol together is that bad for you? I just started the adorol today and I feeel really weird. I also took prestique and I take trazadone before bed to help me sleep. Please help as I feel my heart racing and I can't sleep. I also have an irregular heart beat that worries me. Thanks
Doctor :   Hi,
User :   Hey
User :   I'm using this system on my phone so I may be slower than usual in my responses.
Doctor :   Since when are you on Prestique ?
Doctor :   its ok,
User :   today
Doctor :   its pristiq if i am not wrong ?
User :   I never told the doctor about the steroids or the trazadone. I also took a little to much testoserone. I took 400 cc
User :   Yes u are correct
Doctor :   Ok, do you have another symptoms other than palpitation ?
Doctor :   any other*
User :   Paranoya and heart pain as. Well as loss of appetite
User :   and a tad too much anger and sadness
User :   Headache
Doctor :   ok, these can be due to desfenlafaxine present in pristiq but not as any intyeraction between any of the drugs you takin
Doctor :   did you have these symptoms before taking pristiq ?
Doctor :   interaction *
User :   No but I never took adorol so I took the prestique at the same time
User :   not sure which one is doing it and I'm not sure if its ok to mix in testoserone and trazadone with the other two
Doctor :   Adderal and prestiq together are synergstic
User :   What's that mean? Pretend I'm four. Lol
Doctor :   no , testosterone and trazadone are not the one involved in causing the symptoms
User :   So they are all ok to take at the same time?
Doctor :   i am sorry , synergistic means same action amplified
Doctor :   no , specially adderal and pristiq are not to be taken at once
User :   I'm not going to have a heart attack am I?
User :   how bad is it that I took them at the same time?
Doctor :   no , its not serious
Doctor :   its just the side effects of the drugs will be amplified
Doctor :   but not cause any dangerous harm
User :   Gotcha! I didn't take the prestiq any more other than earlier today cause I thought that's what it may have been. How long will I feel this way? I took another adorol two hours ago but no pristiq. Am I gonna probably be up all night?
Doctor :   it may take around 6 to 12 hours for the effect to wear off
Doctor :   yes, you will be alright
User :   Damn
Doctor :   i advice you to visit your doctor and get your medicines revised
User :   Ok thanks man I appreciate. 10 bux well spent for peace of mind.
Doctor :   you are welcome
Doctor :   Thanks for consulting me , kindly provide your feedback
User :   Really? He told me to take prestiq as well as adorol. Maybe not at the same time though
Doctor :   yes, should not be at the same time
User :   dont they work together?
Doctor :   mention about your sideeffects he will schedule them good
User :   ook thanks. Night homie
Doctor :   they do work together , they will fulfil the purpose only but amplify each others sideeffects
Doctor :   Ok, thanks again for using this service
User :   Interesting. Thanks man
Doctor :   bye for now
Doctor :   take care
User :   Bye
Doctor :   Wish you al good health
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor